# SDR DALA2025020700981

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 35,606 hours, 13,878 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(LOG 6896200) AFTER TURNING ON THE PACKS W/APU AIR AND NO GROUND AIR, THE FLIGHT ATTENDANTS IN THE AFT CABIN REPORTED A BURNING ELECTRICAL SMELL. FOUND APU OIL LEAK AT GEARBOX. REMOVED AND REPLACED APU STARTER GENERATOR SEAL PLATE REF B737 AMM 49-41. NO LEAKS NOTED. ALSO REMOVED AND REPLACED APU BLEED VALVE REF B737 AMM 49-52. REF LOG PAGE 6896203.
